MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW VV6 PRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW VV6 PRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-2400
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure, vasoview 6 pro black hair was sealed in the sterile packaging, but because the packaging was reflective, it was not immediately noticeable (you have to look very closely to see it!).Vasoview was used normally/standardly for the procedure.Per photo provided by the complainant, it is observed there is a piece of hair on the plastic tray.
 
Additional Manufacturer Narrative
Tw id# (b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Additional Manufacturer Narrative
(b)(4).The lot # 3000369533 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.H3 other text : device not returned.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Trackwise id#: (b)(4).Updated sections: b-4,, g-3, g-6, h-2,h-6, h-11.Corrected section d-9 device available for eval? from "no" to "yes".Corrected section h-3 device evaluated by mfg?: from "no" to "yes", corrected section h-6 type of investigation from "device not returned" to "testing of actual/suspected device".The device was returned to the factory for evaluation on 09/05/2024.Photograph was provided by the account.A photographic inspection was conducted.A portion of the clear plastic device tray is visible, however no device was observed.A hair was observed, however it was unclear whether the hair was inside or outside the tray.An investigation was conducted on 09/17/2024.A visual inspection was conducted.The device was returned inside the opened plastic protective carrier, indicated by the rubber bands holding the two parts together.Signs of clinical use and evidence of blood was observed on the intact device.A hair was observed in the plastic protective carrier.Based on the photographic inspection and as well as the evaluation results, the reported failure "contamination; hair" was not confirmed.

Brand Name
VASOVIEW VV6 PRO
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key19680885
Report Number2242352-2024-00772
Device Sequence Number3212062
Product Code GEI
UDI-Device Identifier00607567700239
UDI-Public00607567700239
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K091733
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/04/2026
Device Model NumberVH-2400
Device Catalogue NumberVH-2400
Device Lot Number3000369533
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2024
Supplement Date Received by Manufacturer08/06/2024
09/20/2024
Initial Report FDA Received Date07/05/2024
Supplement Report FDA Received Date08/06/2024
09/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient Age71 YR
Patient SexMale
Patient Weight85 KG